# SDR SWAA2023020987641

- Difficulty date: January 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WASTE SERVICE DOOR 145AL LOC BS847 TO BS867 AND WL 156 STR 25L AT FUSELAGE EXTERIOR 2022-708547<[01] TOOL USED ULTRASONIC EQUIPMENT PN: PN: 45MG; SN: 130060401; DUE DATE: 26-JAN-23;[02] TOOL USED CALIPER P/N:500-193-30;S/N:0039250;DUE DATE:05-OCT-23;RADIUS GAGE P/N:14145;S/N:AE-27716;DUE DATE:07-FEB-23.;[03] PERFORMED PERMANENT REPAIR WASTE SERVICE DOOR 145AL LOC BS847 TO BS867 AND WL 156 STR 25L AT FUSELAGE EXTERIOR IAW B737-700 SRM 52-40-01-2R-8;REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED
